# SDR ASAA2017040620383

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,156 hours, 2,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, LEFT PACK LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE AND THE PACK LIGHT WENT OUT FOR A FEW SECONDS, THEN CAME BACK ON AGAIN AND COULD NOT EXTINGUISH THE PACK LIGHT. THE PACK TEMPERATURE SHOWS OVERHEAT.  ACFT GROUNDED.  REVERSED IAW AMM 21-00-00-440-801. ACCOMPLISHED BITE CK OF PACK/ ZONE TEMP CONTROLLERS IAW AMM 21-61-00-700-806-002. WITH & WITHOUT BLEED AIR, BITE CK WAS GOOD WITH NO FAULTS. GROUND VERIFICATION SUCCESSFUL. NO LIGHTS ILLUMINATE ON RECALL.
